MathSciNet Relay Station
MathSciNet bibliographic data
MR2560846 (2010k:11075) 11F52
Bosser, Vincent; Pellarin, Federico On certain families of Drinfeld quasi-modular forms. J. Number Theory 129 (2009), no. 12, 2952–2990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement